MathSciNet Relay Station
MathSciNet bibliographic data
MR1897919 (2004b:60137) 60H05 (05E35 33C45 60J10)
Privault, Nicolas; Schoutens, Wim Discrete chaotic calculus and covariance identities. Stoch. Stoch. Rep. 72 (2002), no. 3-4, 289–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement